# SDR QXEA0002772

- Difficulty date: September 16, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- Aircraft time: 38,317 hours, 48,678 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- PITTING CORROSION ON RIGHT HAND MAIN LANDING GEAR SIDE STAY BRACKET.  REPAIRED IAW FOKKER SRM 51-10-04 PAGE 9 AND 57-01-01 PAGE 3.
